# SDR SWIA2020030549069

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STRG 26 HAS CORROSION ON APROX FS 350.00   (C-CHECK) RO 3/3/2020   REMOVED CORROSION AND  FOUND TO BE OUT OF LIMITS. C/W REO. NO LEAKS NOTED
